# SDR DALA2025031001849

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,076 hours, 34,973 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 A.A. AD 5720-01100-02B STEP 20: MIGRATED SHIM DRAG FITTING/FRONT SPAR OUTBOARD SHIM, ID# 1D MESUREMENT ID# 2H FIGURE 4 (SHEET 3 OF 4) VIEW B-B AT RH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00194: SHIM DRAG FITTING/FRONT SPAR OUTBOARD SHIM , WERE REPLACED PER ER/A 608185-14AD REV. A. SECTION VI. AND PRI 608185-14 REV. 4. (0846481)
